×

zbMATH — the first resource for mathematics

Common fixed points in generalized metric spaces. (English) Zbl 1248.54023
The authors study the existence of common fixed points for two maps called weakly contractive. The obtained results are not so far from the Banach contraction principle.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Azam, A.; Arshad, M., Kannan fixed point theorem on generalized metric spaces, J. nonlinear sci. appl., 1, 45-48, (2008) · Zbl 1161.54022
[2] Branciari, A., A fixed point theorem of banach – caccioppoli type on a class of generalized metric spaces, Publ. math. debrecen, 57, 31-37, (2000) · Zbl 0963.54031
[3] Das, P., A fixed point theorem in a generalized metric space, Soochow J. math., 33, 1, 33-39, (2007) · Zbl 1137.54024
[4] Das, P.; Lahiri, B.K., Fixed point of a ljubomir ćirić’s quasi-contraction mapping in a generalized metric space, Publ. math. debrecen, 61, 589-594, (2002) · Zbl 1006.54059
[5] Das, P.; Lahiri, B.K., Fixed point of contractive mappings in generalized metric spaces, Math. slovaca, 59, 4, 499-504, (2009) · Zbl 1240.54119
[6] Fora, A.; Bellour, A.; Al-Bsoul, A., Some results in fixed point theory concerning generalized metric spaces, Mat. vesnik, 61, 3, 203-208, (2009) · Zbl 1265.54168
[7] H. Lakzian, B. Samet, Fixed point for \((\psi, \phi)\)-weakly contractive mappings in generalized metric spaces, Appl. Math. Lett. doi:10.1016/j.aml.2011.10.047. · Zbl 1241.54034
[8] Miheţ, D., On Kannan fixed point principle in generalized metric spaces, J. nonlinear sci. appl., 2, 2, 92-96, (2009) · Zbl 1171.54032
[9] Samet, B., A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type, Int. J. math. anal., 3, 26, 1265-1271, (2009) · Zbl 1196.54084
[10] Samet, B., Discussion on: A fixed point theorem of banach – caccioppoli type on a class of generalized metric spaces by A. branciari, Publ. math. debrecen., 76, 4, 493-494, (2010) · Zbl 1224.54106
[11] Sarma, I.R.; Rao, J.M.; Rao, S.S., Contractions over generalized metric spaces, J. nonlinear sci. appl., 2, 3, 180-182, (2009) · Zbl 1173.54311
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.